# SDR 2010FA0000327

- Difficulty date: February 16, 2010
- Submitted: April 9, 2010
- Operation: General aviation
- Aircraft: N749SA
- Make and model: Boeing 747-300 SERIES
- Aircraft serial: 24194
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65B007264
- Condition: Damaged
- Location: Nacelle
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(KADY) SHARP NICK AND GOUGES AT NR 4 LT SIDE COWL SKIN NAC STA 165.0.  MINOR REPAIR ACCOMPLISHED BY TRIM OUT THE DAMAGED SKIN AND INSTALL REPAIR PARTS.
